# SDR DALA2019030101346

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964916) DURING INSPECTION FOUND CRACK STRINGER 27R ON BS 727 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON STRINGER 27R AT BS 727 AFT CARGO COMPARTMENT AS PER ERA 575383-14.
